RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 3, Pages 485–528 (Mi izv3121)  

This article is cited in 1 scientific paper (total in 1 paper)

Extension of an asymptotic formula of A. F. Timan to a class of functions with a given modulus of continuity

I. M. Ganzburg


Full text: PDF file (2646 kB)

Bibliographic databases:
Received: 03.02.1961

Citation: I. M. Ganzburg, “Extension of an asymptotic formula of A. F. Timan to a class of functions with a given modulus of continuity”, Izv. Akad. Nauk SSSR Ser. Mat., 27:3 (1963), 485–528

Citation in format AMSBIB
\Bibitem{Gan63}
\by I.~M.~Ganzburg
\paper Extension of an asymptotic formula of A.~F.~Timan to a~class of functions with a~given modulus of continuity
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 3
\pages 485--528
\mathnet{http://mi.mathnet.ru/izv3121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152789}
\zmath{https://zbmath.org/?q=an:0119.28704}


Linking options:
  • http://mi.mathnet.ru/eng/izv3121
  • http://mi.mathnet.ru/eng/izv/v27/i3/p485

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:120
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019